T Nation

Lethargy in Week 3 of Cycle, Help?


#1

Hey all, im on week 3 of a 12 week test p/npp/mast e cycle and using epistane for the first 5 weeks. Week 1 and 2 were great but now im struggling to stay awake, all i want to do all day is lay down and nap all day. Here is my rundown

Week 1 Epistane 30mg ED
Week 2-5 Epistane 45mg ED
1-12 Test P @ 90mg EOD (may bump to 120mg)
1-10 Npp @ 120mg EOD
2-10 Mast e @ 120mg EOD
1-12 Adex .5mg ED (maybe change to EOD?)

Any ideas on whats causing this lathargy and poor sleep? Im really open to any opinion cause im a bit of an a$$ hole these days cause of it. Thanks dudes


#2

You get any bloods done? Could be depleted estrogen? Or could be that bump in epistane cause high doses can cause lethargy so maybe back off of that a little? But yeah don’t try to cure the lethargy with more prop haha just try to eliminate some possibilities of what it could be.


#3

Yeah it could be the drop in estro’. What AI and dose are you taking?
Also get your blood pressure checked too.


#4

No i havent got bloods done yet but will drop my arimidex to 5.mg eod and see if theres an improvement in the next few days


#5

Right now 0.5mg daily but will drop it to every other day


#6

Apart from the test the other stuff is unlikely to cause gyno/excessive water retention. Sounds like it is too much AI. Good move about lowering your dose.


#7

I lowered it and im already feeling alot better